# SDR SWIA2020032749488

- Difficulty date: February 19, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT-AREAS OF LIGHT CORROSION ALONG FLOOR SUPPORT ANGLE BETWEEN FS 310.00 AND FS 349.00 LBL 43   (C-CHECK) RO 3/25/2020   CLEANED AND REMOVED SURFACE CONTAMINATIONS. DAMAGE WAS FOUND TO BE CONTAINED WITHIN FASTENERS WITH NO MATERIAL LOSS TO SURROUNDING SUBSTRATE IN PAX DOOR CUTOUT BETWEEN FS 310.00 AND FS 349.00 LBL43. REMOVED AND REPLACED DAMAGED FASTENERS IAW SKYWEST CRJ200 SRM. RESTORED AIRCRAFT FINISHES IAWSKYWEST CRJ200 SRM.
